# SDR AWXA200600135

- Difficulty date: January 26, 2006
- Submitted: January 30, 2006
- Operation: Air carrier
- Aircraft: N311AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24712
- Aircraft time: 48,439 hours, 32,730 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Malfunctioned
- Stage of operation: CL
- How discovered: O
- Nature of condition: G
- Precautionary procedure: A

## Discrepancy

PHX - AIR TURN BACK - FLT 706 - CREW REPORTED THAT AFTER T/O AND DURING CLIMB THE LANDING GEAR WOULD NOT RETRACT, LEVER WOULD NOT PHYSICALLY MOVE UP.  CREW COMPLIED WITH QRH 11-3 AND RETURNED TO PHX WITHOUT FURTHER INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE GROUND SPOILER INTERLOCK CABLE IAW AWA TC R4R27001.  ALSO REMOVED AND REPLACED THE M990 AND M991.  REPLACED SAFETY SENSORS S105 AND S106.  OPERATIONAL CHECKS AND GEAR SWINGS WERE GOOD.
